Graph Folding of Some Special Graphs
E. El-Kholy and A. El-Esawy
DOI : 10.3844/jmssp.2005.66.70
Journal of Mathematics and Statistics
Volume 1, Issue 1
In this study we introduced the definition of graph folding then, we proved that we cannot fold any complete graph except the bipartite graph. By using incidence matrices we described the graph folding.
© 2005 E. El-Kholy and A. El-Esawy. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.